# SDR REXA2013012100174

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 21,820 hours, 19,543 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4099 (BTV TO DTW) CREW RECEIVED FLAP FAIL AT 0 DEGREE.  AIRCRAFT LANDED IN DTW SAFELY.  REMOVED AND REPLACED NR 1, 2 & 3 FLEX SHAFT IAW AMM 27-53-10.  REMOVED AND REPLACED NR 3 LEFT ACT IAW CRJ 200 AMM 27-53-05.  PERFORMED TORQUE CHECK OF LEFT AND RIGHT FLAPS IAW CHECKLIST PROVIDED.  LEFT -15INLB RIGHT  -14INLB.
